Holder norms and the support theorem for diffusions

Gerard Ben Arous, Michel Ledoux, Mihai Gradinaru

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)415-436
JournalAnnales de l'Institut Henri Poincaré
Volume30
Issue number3
StatePublished - 1994

Cite this

Holder norms and the support theorem for diffusions. / Ben Arous, Gerard; Ledoux, Michel; Gradinaru, Mihai.

In: Annales de l'Institut Henri Poincaré, Vol. 30, No. 3, 1994, p. 415-436.

Research output: Contribution to journalArticle

Ben Arous, G, Ledoux, M & Gradinaru, M 1994, 'Holder norms and the support theorem for diffusions', Annales de l'Institut Henri Poincaré, vol. 30, no. 3, pp. 415-436.
Ben Arous, Gerard ; Ledoux, Michel ; Gradinaru, Mihai. / Holder norms and the support theorem for diffusions. In: Annales de l'Institut Henri Poincaré. 1994 ; Vol. 30, No. 3. pp. 415-436.
@article{6650f1717a60495d84c123867941a2d4,
title = "Holder norms and the support theorem for diffusions",
author = "{Ben Arous}, Gerard and Michel Ledoux and Mihai Gradinaru",
year = "1994",
language = "English (US)",
volume = "30",
pages = "415--436",
journal = "Annales de l'Institut Henri Poincar{\'e}",
number = "3",

}

TY - JOUR

T1 - Holder norms and the support theorem for diffusions

AU - Ben Arous, Gerard

AU - Ledoux, Michel

AU - Gradinaru, Mihai

PY - 1994

Y1 - 1994

M3 - Article

VL - 30

SP - 415

EP - 436

JO - Annales de l'Institut Henri Poincaré

JF - Annales de l'Institut Henri Poincaré

IS - 3

ER -